# SDR U2RA201706080001

- Difficulty date: March 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 65B058193
- Condition: Worn
- Location: Elevator
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF D CHECK INSPECTION FOUND RIGHT HAND OUTBOARD ELEVATOR NR 3 HINGE BEARING LOOSE IN FITTING. REMOVED AND REPLACED RIGHT HAND OUTBOARD ELEVATOR NR 3 HINGE FITTING AND BEARING IN ACCORDANCE WITH AMM 27-31-03.
